CERTAIN FIELDS AND FIELD EXTENSIONS

Full Article - PDF

Published: 2015-09-23

Page: 332-344


S. M. TUDUNKAYA

Department of Mathematics, Faculty of Computing and Mathematical Sciences, Kano University of Science and Technology, Wudil, Kano State, Nigeria

S. O. MAKANJUOLA *

Department of Mathematics, Faculty of Computing and Mathematical Sciences, Kano University of Science and Technology, Wudil, Kano State, Nigeria

*Author to whom correspondence should be addressed.


Abstract

In this paper an attempt was made in establishing isomorphisms between some usual elds as elds of rational numbers, real numbers, complex numbers and the set of rhotrices de ned over these elds. The purpose was to explore relationships between these structures (the usual elds) and the structure of rhotrices de ned over them and between their properties. Some existing mathematical concepts were discussed with the aid of the new structures (rhotrices de ned over the usual elds) and the relationships so established between those elds and those rhotrices.

Keywords: Field, quotient eld, eld extension, vector space


How to Cite

TUDUNKAYA, S. M., & MAKANJUOLA, S. O. (2015). CERTAIN FIELDS AND FIELD EXTENSIONS. Asian Journal of Mathematics and Computer Research, 7(4), 332–344. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/443

Downloads

Download data is not yet available.